Some theorems of set theory and their topological consequenc…

Well Cited


102
Citations
0
Refs
1965
Year
Search Works
Work Details
  • DOI 10.4064/fm-57-3-275-285
  • OpenAlex ID W1013016289
  • Type Article
  • Language EN
  • Published N/A
  • Volume 57 (3)
  • Pages 275–285
  • Source Fundamenta Mathematicae
  • Publisher Polish Academy of Sciences
  • FWCI 0.68
  • Added 24 Jun 2016
  • Updated 12 Oct 2026
MENU
0

Some theorems of set theory and their topological consequences

Article 1965 EN Bronze

102

Citations

0

References

2

Authors

0.68

FWCI

Citations by Year
Last 13 years
Topics
Keywords
Authors & Affiliations
2 authors
#AuthorInstitutionsORCID
1 Ryszard Engelking — —
2 M. Karłowicz — —

Data: OpenAlex